# SDR SWAA2024031463130

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 64,623 hours, 38,634 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cable
- Part number: NOTREPORTED
- Condition: Loose
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RECLINE BUTTON LOOSE SEAT 10A (EXIT ROW)<[01] RESECURED RECLINE CABLE AT 10A SEAT REF CMM 25-21-42
